MAUDE Adverse Event Report: MICROVENTION, INC. AZUR-35 DETACHABLE HYDRO; VASCULAR EMBOLIZATION DEVICE

MICROVENTION, INC. AZUR-35 DETACHABLE HYDRO; VASCULAR EMBOLIZATION DEVICE
Model Number 45-451530
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/23/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A search for non-conformances associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device has not been returned to the manufacturer for analysis.The instructions for use (ifu) identifies premature coil detachment as a potential complication associated with use of the device.
 
Event or Problem Description
It was reported that during a coil embolization procedure to treat a peripheral artery aneurysm, the coil unexpectedly detached in the catheter.The coil was removed in its entirety together with the catheter.There was no reported patient injury or intervention.
 
Additional Manufacturer Narrative
Several implant coils and multiple pushers were returned for investigation without any associated complaint identification; therefore, an investigation could not be performed.The alleged device issue cannot be confirmed.

Brand Name
AZUR-35 DETACHABLE HYDRO
Common Device Name
VASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
MDR Report Key10731358
Report Number2032493-2020-00303
Device Sequence Number19864499
Product Code KRD
UDI-Device Identifier00810170015021
UDI-Public(01)00810170015021(11)191122(17)241031(10)1911225KG
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K093002
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date10/31/2024
Device Model Number45-451530
Device Catalogue Number45-451530
Device Lot Number1911225KG
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/12/2020
Initial Date Received by Manufacturer 09/23/2020
Supplement Date Received by Manufacturer11/12/2020
Initial Report FDA Received Date10/23/2020
Supplement Report FDA Received Date12/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age85 YR
Patient Weight93